# SDR SWIA200820227

- Difficulty date: October 22, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 22,226 hours, 31,695 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 5752 - FIRE BELL INTERMITTENTLY RINGS IN FLIGHT, NO LIGHT ASSOCIATED WITH IT.  RESET FIRE SYSTEM, CHECKS NORMAL.
